# SDR USAAF96032

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Synchronizer
- Part number: A83235409
- Condition: Failed
- Location: Nr 4 Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1138 - AFTER TAKEOFF FROM CLT, CREW NOTED A FLAP DISAGREEMENT.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 4 FLAP SYNCHRONIZER.  (X)
